Child pages
  • Conference Program 2016

  2019 Gold Sponsors


















  2019 Silver Sponsors



Conference 2016 Program     
7:45 am     Registration Opens 
8:00 am     Breakfast
8:45 am     Introduction
8:50 am     Keynote: Leadership starts with an invitation with Doc Norton (video)
9:50 am     Questions
10.00 am   Conference Orientation
10:15 am   Break
10:45 am   Sessions (90 minutes)
 12:15 pm   Lunch
 
1:15
Sessions (60 minutes) 
 
Session
(120 min
plus
breaks)
 Technical Track with Declan Whelan, Jeff "Cheezy" Morgan, Mike Bowler, Alistair McKinnell and Fernando Cuenca

These three sessions will happen in parallel at Toronto 1. Feel free to join any of them as per your interest and learning needs

  • Game Corner: Lego Technical Practices & other games
  • Coding Corner: Mobbing / Katas
  • Coaching Corner: Answers for your technical questions
2:15 pm     Break
2:30 pm     Sessions (60 minutes)
 
2:30
Sessions (60 minutes) 
 
Technical
Coaching
Continued
 Technical Coaching with Declan Whelan, Jeff "Cheezy" Morgan, Mike Bowler, Alistair McKinnell and Fernando Cuenca

These three sessions will happen in parallel at Toronto 1. Feel free to join any of them as per your interest and learning needs

  • Game Corner: Lego Technical Practices & other games
  • Coding Corner: Mobbing / Katas
  • Coaching Corner: Answers for your technical questions
3:30 pm     Break
3:45 pm     Plenary Session - Agile Coaching Treasures(video)
4:45 pm     Closing
5:00 pm     Reception